Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 47, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 18, 2013, 2:11 AM CDT for Saint Charles County, Missouri. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2013, 2:11 AM CDT (07:11 UTC)
- Expired
- Mar 19, 2013, 2:11 AM CDT
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saint Charles County, MO
The radar
The St Louis radar (KLSX), 10 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 16.52 ft at Mar 18, 2013, 2:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
567 WGUS43 KLSX 180711 FLWLSX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 211 AM CDT MON MAR 18 2013 ...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY .THIS FLOOD WARNING IS A RESULT OF 1 TO 1.5 INCHES OF RAIN OVER THE PAST 24 HOURS... PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE PASSAGE. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER CASE/ && MOC183-190711- /O.NEW.KLSX.FL.W.0047.130318T0711Z-000000T0000Z/ /DRCM7.1.ER.130318T0457Z.130318T0600Z.000000T0000Z.UU/ 211 AM CDT MON MAR 18 2013 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLOOD WARNING FOR THE DARDENNE CREEK AT ST. PETERS * UNTIL MID MORNING MONDAY. * AT 2:00 AM MONDAY THE STAGE WAS 16.5 FEET. * FLOOD STAGE IS 16.0 FEET. * IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK BEGINS TO FLOOD. * IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF BROWN ROAD PARK BEGINS FILLING UP. && LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062 $$
2 follow-up statements
673
WGUS83 KLSX 181131
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
631 AM CDT MON MAR 18 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS FLOOD WARNING IS A RESULT OF ONE TO TWO INCHES OF RAINFALL OVER
THE PAST 48 HOURS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-191131-
/O.EXT.KLSX.FL.W.0047.000000T0000Z-130319T2116Z/
/DRCM7.1.ER.130318T0457Z.130318T1800Z.130318T2116Z.UU/
631 AM CDT MON MAR 18 2013
THE FLOOD WARNING CONTINUES FOR
THE DARDENNE CREEK AT ST. PETERS
* UNTIL LATE THIS AFTERNOON.
* AT 6:00 AM MONDAY THE STAGE WAS 16.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK IS FORECAST TO CREST NEAR 16.6 FEET LATE THIS
MORNING OR EARLY AFTERNOON AND THEN FALL RAPIDLY BELOW FLOOD STAGE
BY LATE THIS AFTERNOON.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
DARDENNE CREEK
ST. PETERS 16.0 16.31 11.9 6.7 5.1 4.5 4.3069
WGUS83 KLSX 181405
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
905 AM CDT MON MAR 18 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING CREEK IN
MISSOURI...
DARDENNE CREEK AT
ST. PETERS
.THIS WILL BE THE FINAL STATEMENT FOR THIS FLOODING EVENT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC183-181435-
/O.CAN.KLSX.FL.W.0047.000000T0000Z-130319T2116Z/
/DRCM7.1.ER.130318T0457Z.130318T0645Z.130318T1247Z.UU/
905 AM CDT MON MAR 18 2013
THE FLOOD WARNING IS CANCELLED FOR
THE DARDENNE CREEK AT ST. PETERS.
* AT 8:00 AM MONDAY THE STAGE WAS 15.9 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE CREEK FELL BELOW FLOOD STAGE AT 7:47 AM MONDAY.
* FORECAST...THE CREEK IS FORECAST TO CONTINUE TO FALL TO NEAR 12.1 FEET
TUESDAY MORNING.
&&
LAT...LON 3875 9063 3879 9066 3883 9063 3882 9061 3876 9062
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
DARDENNE CREEK
ST. PETERS 16.0 15.88 12.2 8.1 6.4 5.5 4.7What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 17, 11:55 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Mar 17, 11:55 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1155 PM CDT SUN MAR 17 2013 .UPDATE... ISSUED AT 1125 PM CDT SUN MAR 17 2013 LAST UPDATE FOR THIS EVENING WILL BE TO CHANGE OVER REMAINING PRECIPITATION TO RAIN SHOWERS AS WARM AIR HAS MADE IT ALL THE WAY TO KUIN. BACK EDGE OF HEAVIEST SHOWERS MOVING EAST WITH LOW PRESSURE APPROACHING FROM THE SOUTHWEST. BELIEVE ISOLATED SHOWERS AND DRIZZLE WILL BE AROUND MUCH OF THE OVERNIGHT AND EARLY MORNING HOURS. NEXT AREA OF RAIN SHOWERS ACROSS KANSAS WILL MOVE INTO THE CENTRAL MISSOURI COUNTIES AFTER SUNRISE. CVKING && .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 331 PM CDT SUN MAR 17 2013 DIFFICULT PCPN FCST ONCE AGAIN TONIGHT. AFTER THIS MORNING\S PCPN DISSIPATED...ANOTHER BAND OF STRONG FRONTOGENESIS IN THE H8-H7 LAYER DVLPD THIS AFTN ACROSS CENTRAL MO AND WAS SUPPORTING A BROAD AREA OF PCPN STRETCHING FM ERN KS THROUGH ERN MO. MODELS DEPICT THIS BAND SHIFTING EWD WITH TIME TONIGHT. A SCANT 20 MINUTES AGO IT LOOKED LIKE PCPN WOULD FALL MAINLY AS A RAIN/SLEET MIX WITH AN OVERALL TREND OF TRANSITIONING TO ALL RAIN DUE TO WARMING TEMPERATURES...BUT THEN A RAIN/SLEET/SNOW MIX STARTED TO FALL AT THE WFO. THE ATMOSPHERE HAS A FUNNY WAY OF REMINDING FORECASTERS WHO\'S REALLY IN CHARGE...AND IT IS NOT THE FORECASTERS. ANOTHER POINT OF UNCERTAINTY WRT THE FCST FOR TONIGHT IS THE NWD EXTENT OF THE PCPN SHIELD BECAUSE ELY/NELY WINDS CONTINUE TO ADVECT A DRY AIR MASS INTO THE NRN THIRD OF THE CWA WHICH WILL DELAY SATURATION OF THE LOWER LEVELS. ONCE SATURATION OCCURS...BUFKIT PROFILES SUPPORT A MIX OF RAIN...SNOW...AND/OR SLEET IN THOSE AREAS AT VARIOUS TIMES THROUGH THE NIGHT. FARTHER SOUTH...SCT SHRA AND ISO TSRA HAD DVLPD ACROSS SOUTHERN MO THIS AFTN AND WERE LIFTING NEWD. THIS TREND IS EXPECTED TO CONTINUE TONIGHT AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SRN CWA DUE TO 100-200 J/KG OF MUCAPE COLLOCATED WITH STRONG H85 MCONV ON THE NOSE OF A DVLPG LLJ RIDING OVER A STALLED FNTL BDRY IN AR. KANOFSKY && .LONG TERM...(MONDAY THROUGH NEXT SUNDAY) ISSUED AT 331 PM CDT SUN MAR 17 2013 AS A TAGLINE FROM A POPULAR 1960S SHOW USED TO SAY...MISSED IT BY THAT MUCH. BANDED PCPN SETUP MAINLY JUST S OF STL METRO AND THE MO RIVER AND INSTEAD WAS IN A SLIGHTLY WARMER COLUMN WHICH ENDED UP GIVING THESE AREAS MOSTLY RAIN...ALTHOUGH SOME SLEET AND SNOW ACCUM WAS OBSERVED AS WELL. A BIT FARTHER N LIKE ORIGINALLY EXPECTED AND IT WOULD HAVE BEEN A MUCH DIFFERENT STORY AS ATMOSPHERE HAS REMAINED CONDUCIVE TO FROZEN PCPN THRU THE DAY. A PERSISTENTLY COLD PATTERN IS EXPECTED FOR THE UPCOMING WEEK AND INTO NEXT WEEKEND AS THE STRONG PAC SHORTWAVE NOW MOVING INTO THE NRN HI PLAINS WILL TAKE FULL ADVANTAGE OF THE QUASI-ZONAL PATTERN CURRENTLY IN PLACE ACROSS THE CONUS TO ZIP ON THRU AND CARVE OUT A NEW LONGWAVE TROF OVER ERN NOAM. TOGETHER WITH BLOCKING PATTERNS OVER THE NRN ATLANTIC...THIS WILL KEEP THIS PATTERN FOR OUR REGION MIRED IN PLACE AND MAINTAIN THE BELOW AVERAGE TEMPS THAT HAVE BEEN A THEME FOR MUCH OF MARCH 2013. PLENTY OF LIGHT PCPN CHCS FROM MONDAY ON WITH NOT VERY STRONG SIGNALS AND A PATTERN BY LATE WEEK AND NEXT WEEKEND THAT LOOKS LO CONFIDENCE WRT STORM SYSTEM TRACKS BUT HI CONFIDENCE ON TEMP ANOMALIES. FIRST UP IS THE LEFTOVERS OF OUR SECOND WAVE OF PCPN...CURRENTLY ERUPTING OVER MO. DRY SLOT EXPECTED TO PUSH THRU MUCH OF THE CNTRL/SRN FA BY 12Z/MON OVERLAYING A SFC CDFNT. MEASURABLE PCPN CHCS SHOULD BE SHUNTED TO THE FAR N AND E-SE PORTIONS OF THE FA BY 12Z/MON...WITH THE LOWER ATMOSPHERE WARM ENOUGH TO SUPPORT RAIN EVERYWHERE SAVE NE MO AND W-CNTRL IL WHERE RAIN-SNOW MIX STILL HANGING ON. ELSEWHERE...DECENT LEVELS OF LO CLOUDS WITH LO LEVEL CONVERGENCE AND TEMPS ABOVE 32F SHOULD SUPPORT SOME SORT OF --DZ UNTIL FRONT MOVES THRU LATER IN THE MORNING. OTHER UPPER LEVEL DISTURBANCES RIPPLE MONDAY NIGHT - TUESDAY NIGHT BUT WILL BE MOISTURE STARVED AT THE BEGINNING AND SO WILL GO THRU DRY. HOWEVER...SIGNALS ARE INCREASING FOR LATE TUESDAY AND TUESDAY EVENING OF A NW FLOW SYSTEM CONTAINING ENOUGH LIFT AND SOMEWHAT HIGHER LEVELS OF MOISTURE TO PERHAPS WARRANT A MENTION. THE NAM HAS BEEN TAKING A VERY BULLISH STANCE ON IT...OUTPUTTING 3-4 TENTHS OF AN INCH OF WHAT SHOULD BE MOSTLY SNOW ALTHOUGH RAIN WILL PROBABLY OCCUR AT THE START. BUT THE NAM HAS BEEN SO UNRELIABLE THIS WINTER. THE GFS SHOWS NO PCPN WITH IT...BUT WHAT HAS BEEN DOING A GOOD JOB WITH NW FLOW SYSTEMS OF LATE IS THE ECMWF WHICH DOES SHOW LIGHT QPF OUTPUT OF A FEW HUNDREDTHS. SO FOR NOW...HAVE PLACED IN SPRINKLES/FLURRIES AND KEEP A CLOSE EYE ON IT...AS MODELS WITH THESE SMALL RAPIDLY MOVING NW FLOW SYSTEMS HAVE NOT BEEN GETTING A VERY GOOD LOCK UNTIL JUST PRIOR TO THEIR START. AS SAID EARLIER...PATTERN HEADING INTO LATE WEEK AND NEXT WEEKEND IS NOT ONE OF HI CONFIDENCE ON SYSTEM TRACKS...BUT EVENT FOR THURSDAY THRU FRIDAY NIGHT STILL APPEARS TO TRACK INTO WRN AND SRN MO AND SHOULD BE MOSTLY SNOW. ANOTHER SYSTEM TO KEEP A CLOSE EYE ON FOR POTENTIAL OF ACCUMULATING SNOW AS WE PASS THRU THE VERNAL EQUINOX ON MARCH 20TH. ADDITIONAL LIGHT PCPN EVENTS ARE POSSIBLE FOR SAT-SUN BUT WITH LO CONFIDENCE...BEST TO KEEP DRY FOR NOW. TEMPS TO REMAIN BELOW NORMAL NEXT SEVEN DAYS...WITH THE CHILLIEST DAY EXPECTED ON WEDNESDAY. TES && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1139 PM CDT SUN MAR 17 2013 IFR FLIGHT CONDITIONS WILL PREVAIL ACROSS THE AREA FOR THE REST OF THE NIGHT. HEAVY PRECIPITATION HAS ALL BUT ENDED ACROSS MOST OF THE AREA. ONLY EXPECTING AREAS OF LIGHT RAIN WITH POSSIBLY A LITTLE SLEET HERE AND THERE FOR THE REST OF THE NIGHT. THE WIND WILL TURN TO THE WEST-NORTHWEST MONDAY MORNING AFTER 12Z AND SHOULD INCREASE TO 10-15KTS WITH GUSTS TO 25KTS BY AFTERNOON. THIS SHOULD HELP BREAK UP THE LOW CLOUDS BY LATE MORNING OR EARLY AFTERNOON ACROSS MOST OF THE AREA. THERE IS ANOTHER CHANCE FOR A SHOT OF PRECIPITATION MONDAY MORNING...PRIMARILY ACROSS CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS AS THE UPPER LEVEL TROF OF LOW PRESSURE CURRENTLY OVER THE PLAINS SWINGS THROUGH THE MISSISSIPPI VALLEY. SPECIFICS FOR KSTL... IFR FLIGHT CONDITIONS WILL PREVAIL AT LAMBERT THROUGH MONDAY MORNING. THINK THE POTENTIAL FOR WINTRY PRECIP HAS PRETTY MUCH ENDED. OCCASIONAL LIGHT RAIN WILL CONTINUE FOR A FEW MORE HOURS BEFORE DRYING OUT. THERE MAY BE ANOTHER SHOT OF LIGHT RAIN IN THE MORNING AS THE UPPER LEVEL TROF OVER THE GREAT PLAINS SWINGS EAST INTO THE MISSISSIPPI VALLEY...BUT IT LOOKS LIKE THE BEST CHANCE FOR RAIN WILL STAY WEST OF THE TERMINAL. WIND WILL TURN TO THE WEST-NORTHWEST AFTER 12Z MONDAY AND INCREASE TO 10-15KTS WITH GUSTS UP TO 25KTS BY AFTERNOON. THE WINDY CONDITIONS SHOULD HELP TO GET RID OF THE IFR CLOUDS BY LATE MORNING/EARLY AFTERNOON. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 17, 11:25 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 1125 PM CDT SUN MAR 17 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-181200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 1125 PM CDT SUN MAR 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT HEAVY RAINFALL FROM THE PAST 24 HOURS WILL CONTINUE TO CAUSE FLOOODING OF LOW LYING AREAS ACROSS PARTS OF SOUTHEAST AND EAST CENTRAL MISSOURI AND FAR SOUTHWEST ILLINOIS. SEE THE APPROPRIATE FLOOD WARNINGS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Mar 17, 8:17 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
817 PM CDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HEAVY RAIN 5 S FESTUS 38.15N 90.41W
03/17/2013 M2.36 INCH JEFFERSON MO COCORAHS
2.36 INCHES IS STORM TOTAL RAINFALL THUS FAR. 0.86
INCHES IN LAST NINE HOURS.
&&
CVKINGLocal storm report, Mar 17, 8:50 PM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
850 PM CDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HEAVY RAIN CHESTER 37.92N 89.83W
03/17/2013 M2.50 INCH RANDOLPH IL EMERGENCY MNGR
&&
CVKINGLocal storm report, Mar 17, 9:12 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM HEAVY RAIN 2 NW FARMINGTON 37.80N 90.45W
03/17/2013 M2.96 INCH ST. FRANCOIS MO TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
CARNEYLocal storm report, Mar 17, 9:27 PM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM HEAVY RAIN FREEBURG 38.43N 89.91W
03/17/2013 M1.12 INCH ST. CLAIR IL TRAINED SPOTTER
RAINFALL SO FAR. STILL RAINING.
&&
CARNEYLocal storm report, Mar 17, 9:56 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 PM CDT SUN MAR 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM HEAVY RAIN FENTON 38.54N 90.45W
03/17/2013 M1.44 INCH ST. LOUIS MO TRAINED SPOTTER
RAINFALL SO FAR...STILL RAINING.
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 6:23 AM CDT | River Flood Warning | LSX | Reynolds | 58 hr |
| Mar 18, 6:25 AM CDT | River Flood Warning | LSX | Crawford | 48 hr |
| Mar 18, 7:10 AM CDT | River Flood Warning | LSX | Perry, Sainte Genevieve | 45 hr |
| Mar 18, 7:19 AM CDT | River Flood Warning | LSX | Osage | 30 hr |
| Mar 18, 10:18 AM CDT | River Flood Warning | LSX | Franklin, Jefferson | 4 days |
| Mar 18, 10:18 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 4 days |
| Mar 18, 10:18 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
| Mar 18, 10:18 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 5 days |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.